The real K-ring of some CW-complexes of small dimension

Martin Markl

Czechoslovak Mathematical Journal (1988)

  • Volume: 38, Issue: 3, page 450-455
  • ISSN: 0011-4642

How to cite

top

Markl, Martin. "The real K-ring of some CW-complexes of small dimension." Czechoslovak Mathematical Journal 38.3 (1988): 450-455. <http://eudml.org/doc/13719>.

@article{Markl1988,
author = {Markl, Martin},
journal = {Czechoslovak Mathematical Journal},
keywords = {K-ring of CW-complexes of dimension ; cohomology; characteristic classes},
language = {eng},
number = {3},
pages = {450-455},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {The real K-ring of some CW-complexes of small dimension},
url = {http://eudml.org/doc/13719},
volume = {38},
year = {1988},
}

TY - JOUR
AU - Markl, Martin
TI - The real K-ring of some CW-complexes of small dimension
JO - Czechoslovak Mathematical Journal
PY - 1988
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 38
IS - 3
SP - 450
EP - 455
LA - eng
KW - K-ring of CW-complexes of dimension ; cohomology; characteristic classes
UR - http://eudml.org/doc/13719
ER -

References

top
  1. Adams J. R, 10.2307/1970213, Ann. Math. 75 (1962), 603-632. (1962) Zbl0112.38102MR0139178DOI10.2307/1970213
  2. Borel A., 10.1007/BF02564561, Comm. Math. Helv. 27 (1953), 165-197. (1953) Zbl0052.40301MR0057541DOI10.1007/BF02564561
  3. Karoubi M., K-Theory, Springer-Verlag 1978. (1978) Zbl0382.55002MR0488029
  4. Milnor J. W., Stasheff J. D., Characteristic classes, Princeton 1974. (1974) Zbl0298.57008MR0440554
  5. Mosher R. E., Tangora M. C., Cohomology operations and applications in homotopy theory, Harper & Row 1968. (1968) Zbl0153.53302MR0226634
  6. Switzer R. M., Algebraic topology - homotopy and homology, Springer-Verlag 1975. (1975) Zbl0305.55001MR0385836
  7. Thomas E., On the cohomology of real Grassmann complexes and the characteristic classes of n -plane bundles, Trans. Amer. Math. Soc. 96 (1960), 67-89. (1960) Zbl0098.36301MR0121800
  8. Woodward L. M., The classification of orientable vector bundles over CW-complexes of small dimension, Proc. Royal Soc. Edinburgh, 92A (1982), 175-179. (1982) Zbl0505.55017MR0677482

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.